| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation procedure, stated malfunctioning load.The lens was removed and a new lens was implanted during the same procedure.The patient current status mentioned as fully recovered (also mentioned as unknown).Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).